Jeffrey Steif
Jeffrey Steif
Professor of Mathematics, Chalmers University of Technology
Verified email at chalmers.se - Homepage
Title
Cited by
Cited by
Year
Percolation and the hard-core lattice gas model
J van den Berg, JE Steif
Stochastic Processes and their Applications 49 (2), 179-197, 1994
1171994
Non-uniqueness of measures of maximal entropy for subshifts of finite type
R Burton, JE Steif
Ergodic Theory and Dynamical Systems 14 (2), 213-235, 1994
1161994
Dynamical percolation
O Häggström, Y Peres, JE Steif
Annales de l'IHP Probabilités et Statistiques 33 (4), 497-528, 1997
951997
Quantitative noise sensitivity and exceptional times for percolation
O Schramm, JE Steif
Selected Works of Oded Schramm, 391-444, 2011
852011
Non-interactive correlation distillation, inhomogeneous Markov chains, and the reverse Bonami-Beckner inequality
E Mossel, R O'Donnell, O Regev, JE Steif, B Sudakov
Israel Journal of Mathematics 154 (1), 299-336, 2006
792006
Stationary determinantal processes: phase multiplicity, Bernoullicity, entropy, and domination
R Lyons, JE Steif
Duke Mathematical Journal 120 (3), 515-575, 2003
642003
Fixation results for threshold voter systems
R Durrett, JE Steif
The Annals of Probability 21 (1), 232-247, 1993
531993
Noise sensitivity of Boolean functions and percolation
C Garban, JE Steif
Cambridge University Press, 2014
522014
Amenability and phase transition in the Ising model
J Jonasson, JE Steif
Journal of Theoretical Probability 12 (2), 549-559, 1999
521999
A characterization of competition graphs of arbitrary digraphs
FS Roberts, JE Steif
Discrete Applied Mathematics 6 (3), 323-326, 1983
521983
On the existence and nonexistence of finitary codings for a class of random fields
J van den Berg, JE Steif
Annals of probability, 1501-1522, 1999
511999
The Ising model on diluted graphs and strong amenability
O Haggstrom, RH Schonmann, JE Steif
Annals of probability, 1111-1137, 2000
442000
New results on measures of maximal entropy
R Burton, JE Steif
Israel Journal of Mathematics 89 (1-3), 275-300, 1995
401995
Stochastic domination: the contact process, Ising models and FKG measures
TM Liggett, JE Steif
Annales de l'IHP Probabilités et statistiques 42 (2), 223-243, 2006
362006
A survey of dynamical percolation
JE Steif
Fractal geometry and stochastics IV, 145-174, 2009
352009
Mixing properties of the generalized T, T-1-process
F Den Hollander, JE Steif
Journal d’Analyse Mathematique 72 (1), 165-202, 1997
351997
Some rigorous results for the Greenberg-Hastings model
R Durrett, JE Steif
Journal of Theoretical Probability 4 (4), 669-690, 1991
351991
Propp–Wilson algorithms and finitary codings for high noise Markov random fields
O Häggström, JE Steif
Combinatorics, Probability and Computing 9 (5), 425-439, 2000
342000
Robust phase transitions for Heisenberg and other models on general trees
R Pemantle, JE Steif
Annals of probability, 876-912, 1999
311999
The number of infinite clusters in dynamical percolation
Y Peres, JE Steif
Probability theory and related fields 111 (1), 141-165, 1998
311998
The system can't perform the operation now. Try again later.
Articles 1–20